# SDR DALA2019100205634

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 51,239 hours, 26,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK,  FOUND DAMAGE ON THE RIGHT TRUNNION FROM TRUNNION SLIDE. REMOVED FAIRING PANEL 194BB ON RT SIDE WITH SLIDING PANEL WIP 130166. INSPECTED TORSION SUPPORT ASSY IAW CMM57-52-21,  MEASURED MAX DEPTH OF CHAFE MARKS .155". REMOVED AND REPLACED TRUNNION TORSION SUPPORT ASSY IAW PRI AND ERA 581821- 14AD.
